# SDR EISA97211

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Pan
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOOR PAN HAS CORROSION APPROX FS 1160.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PER 51-40-02.  INSTALLED FILLER AND DOUBLER PER SRM 51-40-02.  (M)
